alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : DEBNATH, SHYAMAL [Author]
References found : 8 [refine]
Displaying: 1 .. 8   in format [ISO 690]

page 1 of 1


   1 / 8
select
to print
 Debnath, Shyamal and Choudhury, Chiranjib On I -statistically ϕ-convergence. Proyecciones (Antofagasta), June 2021, vol.40, no.3, p.593-604. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 8
select
to print
 Tripathy, Binod Chandra, Debnath, Shyamal and Saha, Subrata On some difference sequence spaces of interval numbers. Proyecciones (Antofagasta), Dec 2018, vol.37, no.4, p.603-612. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 8
select
to print
 Tripathy, Binod Chandra, Debnath, Shyamal and Rakshit, Debjani On multiset group. Proyecciones (Antofagasta), Sept 2018, vol.37, no.3, p.479-489. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 8
select
to print
 Debnath, Shyamal and Subramanian, N. Rough statistical convergence on triple sequences. Proyecciones (Antofagasta), Dec 2017, vol.36, no.4, p.685-699. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 8
select
to print
 Esi, Ayhan, Debnath, Shyamal and Saha, Subrata Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval Numbers. Proyecciones (Antofagasta), Dec 2016, vol.35, no.4, p.469-479. ISSN 0716-0917
    · abstract in english    · text in english


   6 / 8
select
to print
 Debnath, Shyamal and Saha, Subrata Matrix transformation on statistically convergent sequence spaces of interval number sequences. Proyecciones (Antofagasta), June 2016, vol.35, no.2, p.187-195. ISSN 0716-0917
    · abstract in english    · text in english


   7 / 8
select
to print
 Debnath, Shyamal and Saha, Subrata On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli. Proyecciones (Antofagasta), June 2015, vol.34, no.2, p.137-146. ISSN 0716-0917
    · abstract in english    · text in english


   8 / 8
select
to print
 Debnath, Shyamal and Debnath, Jayanta On /-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation. Proyecciones (Antofagasta), Sept 2014, vol.33, no.3, p.277-285. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information